MAUDE Adverse Event Report: Stryker Neurovascular-Utah-Salt Lake City SYNCHRO2-14 STANDARD STRAIGHT 200CM; Wire, Guide, Catheter

Stryker Neurovascular-Utah-Salt Lake City SYNCHRO2-14 STANDARD STRAIGHT 200CM; Wire, Guide, Catheter
Catalog Number M00326410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a stroke procedure, the subject guidewire broke off and a portion of the device remained within the patient.Attempts were made to aspirate and remove the retained guidewire fragment; however, these attempts were unsuccessful.There is no additional information available.

Brand Name
SYNCHRO2-14 STANDARD STRAIGHT 200CM
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50889676
Report Number3012931345-2026-00144
Device Sequence Number6026605
Product Code DQX
UDI-Device Identifier04546540688767
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM00326410
Device Lot Number0001453121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Aspiration catheter (Unknown)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown